An initial value problem associated with a painlevé equation on the positive real axis

Shun Shimomura

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)2161-2168
Number of pages8
JournalNonlinear Analysis, Theory, Methods and Applications
Volume30
Issue number4
DOIs
Publication statusPublished - 1997 Dec

Keywords

  • Asymptotic expansion
  • Initial value problem
  • Monotonous solution
  • Oscillatory solution
  • Painlevé equation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this